# SDR UG8A2010012601

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N911UM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600562
- Aircraft time: 3,087 hours, 2,510 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Cable Assy
- Part number: 656014131
- Condition: Damaged
- Location: Center Pedestal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FOLLOW UP CABLE FOUND TO HAVE OVER 50 PERCENT OF ITS DIAMETER BROKEN AT THE SWEDGED BALL.
